Sampling and series expansion theorems for fractional Fourier and other transforms

Candan C., OZAKTAS H.

SIGNAL PROCESSING, vol.83, no.11, pp.2455-2457, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 83 Issue: 11
  • Publication Date: 2003
  • Doi Number: 10.1016/s0165-1684(03)001963-8
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2455-2457
  • Keywords: fractional transforms, series expansion, signal sampling, SIGNALS
  • Middle East Technical University Affiliated: No


We present much briefer and more direct and transparent derivations of some sampling and series expansion relations for fractional Fourier and other transforms. In addition to the fractional Fourier transform, the method can also be applied to the Fresnel, Hartley, and scale transform and other relatives of the Fourier transform. (C) 2003 Published by Elsevier B.V.